# SDR AWXA9700641

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CORROSION ON FRAME (FWD SIDE) AT BS 907, LBL 7, WL 160.  REMOVED DAMGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-04.
